# SDR ASAA2019100863956

- Difficulty date: October 6, 2019
- Submitted: October 8, 2019
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 50,128 hours, 14,997 cycles
- System (JASC): 2210 · Autopilot System
- Part: Switch
- Condition: Intermittent
- Location: Control Panel
- Part time: 49,250 hours, 14,357 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

V/S MODE ON MCP THUMBWHEEL SWITCH OCCASIONALLY UNRESPONSIVE. GROUNDED - YES. VERIFIED, REMOVED & REPLACED MCP REF B737-800 AMM 22-11-34. INSTALLATION & LLM TEST PASSED.
